Arkiv för Matematik

  • Ark. Mat.
  • Volume 21, Number 1-2 (1983), 29-43.

Convexity of means and growth of certain subharmonic functions in an n-dimensional cone

Göran Wanby

Full-text: Open access

Article information

Source
Ark. Mat. Volume 21, Number 1-2 (1983), 29-43.

Dates
Received: 27 May 1981
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485897004

Digital Object Identifier
doi:10.1007/BF02384299

Zentralblatt MATH identifier
0522.31005

Rights
1983 © Institut Mittag Leffler

Citation

Wanby, Göran. Convexity of means and growth of certain subharmonic functions in an n -dimensional cone. Ark. Mat. 21 (1983), no. 1-2, 29--43. doi:10.1007/BF02384299. https://projecteuclid.org/euclid.afm/1485897004


Export citation

References

  • Ahlfors, L., On Phragmén—Lindelöf’s principle, Trans. Amer. Math. Soc. 41 (1937), 1–8.
  • Azarin, V. S., Generalization of a theorem of Hayman on subharmonic functions in an m-dimensional cone, Amer. Math. Soc. Transl. (2)80 (1969), 119–138. Mat. Sb. 66 (108), (1965), 248–264.
  • Dahlberg, B., Growth properties of subharmonic functions, thesis, University of Göteborg, 1971.
  • Dinghas, A., Über das Anwachsen einiger Klassen von subharmonischen und verwandten Funktionen, Ann. Acad. Sci. Fennicae Ser A. I. 336/1 (1963), 3–27.
  • Drasin, D. and Shea, D. F., Convolution inequalities, regular variation and exceptional sets, J. d’Analyse Math. 23 (1976), 232–293.
  • Essén, M. and Lewis, J. L., The generalized Alhfors—Heins theorem in certain d-dimensional cones, Math. Scand. 33 (1973), 113–129.
  • Hayman, W. K. and Kennedy, P. B., Subharmonic functions vol. 1, Academic Press, New York, 1976.
  • Hellsten, U., Kjellberg, B. and Norstad, F., Subharmonic functions in a circle, Ark. Mat. 8 (1970), 185–193.
  • Norstad, F., Convexity of means and growth of certain subharmonic functions, Ark. Mat. 16 (1978) 141–152.
  • Wanby, G., A generalization of the Phragmén—Lindelöf principle for elliptic differential equations, Math Scand. 43 (1978), 259–274.